Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 181, NWS Bismarck, ND

July 22, 2016Grant County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2016, 5:59 PM MDT for Grant County, Morton County, North Dakota. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2016, 5:59 PM MDT (23:59 UTC)
Expired
Jul 22, 2016, 7:00 PM MDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Grant County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 80 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:05 PM MDTTSTM WND GST 653 Nnw Heart Butte Dam, NDNICKEL SIZED HAIL WITH THE REPORT.
Jul 22, 6:10 PM MDTHAIL 1Heart Butte Dam, NDALSO WIND DAMAGE WITH TREE LIMBS DOWN. HEAVY RAIN AS WELL. RELAYED BY BROADCAST MEDIA.
Jul 22, 6:15 PM MDTTSTM WND GST 606 Sse Glen Ullin, ND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:06 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 12.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1508 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

600 
WUUS53 KBIS 222359
SVRBIS
NDC037-059-230100-
/O.NEW.KBIS.SV.W.0181.160722T2359Z-160723T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
659 PM CDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 800 PM CDT/700 PM MDT/

* AT 658 PM CDT/558 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 10 MILES NORTHWEST OF HEART BUTTE DAM TO 4
  MILES SOUTH OF CARSON...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CARSON AROUND 605 PM MDT. 
  GLEN ULLIN AROUND 615 PM MDT. 
  NEW SALEM AROUND 735 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEITH... LARK...SWEET BRIAR LAKE...JUDSON AND HEIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4648 10205 4663 10206 4696 10201 4683 10094
      4622 10155
TIME...MOT...LOC 2358Z 241DEG 43KT 4667 10201 4636 10156 

HAIL...1.25IN
WIND...60MPH
 
$$

JP MARTIN
3 follow-up statements
787 
WWUS53 KBIS 230019
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT FRI JUL 22 2016

NDC037-059-230100-
/O.CON.KBIS.SV.W.0181.000000T0000Z-160723T0100Z/
GRANT ND-MORTON ND-
719 PM CDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR NORTHWESTERN GRANT AND NORTHWESTERN MORTON
COUNTIES...

AT 718 PM CDT/618 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 5 MILES SOUTHEAST OF GLEN ULLIN TO NEAR
FLASHER... MOVING NORTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS AT 705 PM CDT 65 MPH WINDS WERE
         REPORTED NORTH OF LAKE TSCHIDA. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...NEW SALEM...CARSON...ALMONT...FISH CREEK DAM...
HEART BUTTE DAM...JUDSON...LARK AND SWEET BRIAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4654 10198 4663 10206 4696 10201 4683 10094
      4630 10147
TIME...MOT...LOC 0018Z 232DEG 34KT 4677 10174 4646 10129 

HAIL...1.25IN
WIND...70MPH
 
$$

JP MARTIN
365 
WWUS53 KBIS 230033
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT FRI JUL 22 2016

NDC037-059-230100-
/O.CON.KBIS.SV.W.0181.000000T0000Z-160723T0100Z/
GRANT ND-MORTON ND-
733 PM CDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR NORTH CENTRAL GRANT AND NORTHWESTERN MORTON
COUNTIES...

AT 732 PM CDT/632 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES WEST OF NEW SALEM TO 8 MILES NORTHEAST OF
FLASHER...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...NEW SALEM...CARSON...ALMONT...FISH CREEK DAM...
HEART BUTTE DAM...JUDSON...LARK AND SWEET BRIAR LAKE.

60 MPH WINDS WERE REPORTED ABOUT 6 MILES SOUTH OF GLEN ULLIN WITH
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4655 10182 4679 10204 4696 10201 4683 10094
      4636 10141
TIME...MOT...LOC 0032Z 241DEG 43KT 4684 10155 4653 10110 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMILTON
082 
WWUS53 KBIS 230058
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT FRI JUL 22 2016

NDC037-059-230107-
/O.EXP.KBIS.SV.W.0181.000000T0000Z-160723T0100Z/
GRANT ND-MORTON ND-
758 PM CDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT AND
NORTHWESTERN MORTON COUNTIES WILL EXPIRE AT 800 PM CDT/700 PM MDT/...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4655 10182 4679 10204 4696 10201 4683 10094
      4636 10141
TIME...MOT...LOC 0056Z 241DEG 43KT 4684 10155 4653 10110 

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:47 PM MDT, 12 minutes earlier.

Area forecast discussion, Jul 22, 5:47 PM MDT, 12 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
647 PM CDT FRI JUL 22 2016

.UPDATE...
Issued at 639 PM CDT Fri Jul 22 2016

Severe threat continues over the area as storms push northerly
into an area of even richer instability (4+ KJ/KG) over southwest
into south central North Dakota. This is causing the storms to
continue to increase in coverage. Expect this trend to continue
over the next few hours. Also, some slower moving storms have been
posing a possible flooding threat, enhanced by a moisture rich
atmosphere. Later tonight, second round of convection expected as
wave currently pushing into eastern Montana continues to work its
way towards the east.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 305 PM CDT Fri Jul 22 2016

We are anticipating a severe thunderstorm watch to be issued this
afternoon by the Storm Prediction Center. Latest mesoscale
discussion indicates favored area south of highway 2 in northwest
and north central North Dakota...southward across the South
Dakota border.

Multiple rounds of strong to severe thunderstorms are expected
across western and central ND this afternoon and tonight...and
continuing across central North Dakota on Saturday. Very heavy rain
is also possible, and the issuance of a flash flood watch for
central ND remains valid.

This afternoon, a surface low was over Montana/northern Wyoming with
a warm front extending northeastward in an east-west fashion over
central North Dakota. Dewpoint temperatures from Lake Sakakawea and
southward were in the upper 60s to lower 70s...with upper 50s
dewpoints across northern counties.

Mesoscale analysis indicated that the best instability with surface
based CAPE values from 1500-4000+ J/Kg was in place along and south
of this warm front. However, there was enough CIN below the modest
mid-level thermal cap late this morning/early afternoon for one
thunderstorm southeast of Bismarck to break through the cap. The
storm continued to develop as it moved southeastward. Most high res
CAM models continue to show the best development beginning around
mid-afternoon...and models continue to show best area in the
southwest and south central parts of the state. This is when upper
level shortwave energy from the approaching upper level low moving
east across the Rockies reaches southwestern North Dakota. The upper
level low/trough moves eastward across North Dakota on Saturday,
providing a series of upper level impulses that will support the
several rounds of thunderstorms expected this afternoon through
tonight and into Saturday. This afternoon expecting thunderstorms to
develop...then develop into an MCS tonight continuing into Saturday
morning. Saturday afternoon the upper level trough is moving through
central North Dakota, and lingering thunderstorms would be over and
exiting the James Valley by late afternoon/early evening.

Flash flood guidance is generally around 2+ inches in 3/6 hours.
Although latest guidance for precip totals are a bit less than the
midnight shift forecast, will continue the flash flood watch.

.LONG TERM...(Saturday night through Friday)
Issued at 305 PM CDT Fri Jul 22 2016

Drier westerly flow is expected Saturday night through Monday
afternoon. The 12z model consensus suggests the upper level zonal
flow aloft next week will favor seasonable temperatures (80-90
Monday and Tuesday, and 75-85 Wednesday to Friday) with daily
chances of thunderstorms beginning Monday night through Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 639 PM CDT Fri Jul 22 2016

Thunderstorms will remain possible tonight into early Saturday
morning. Some storms may be severe tonight with large hail, heavy
rain, and damaging wind gusts. Outside of the thunderstorms, VFR
conditions are expected.

&&

.HYDROLOGY...
Issued at 305 PM CDT Fri Jul 22 2016

WPC maintains a slight risk of flash flooding across western and
central North Dakota this afternoon through tonight. There is still
a prolonged period of precipitable water values of around 1.5
inches, and the expected MCS development with multiple rounds of
thunderstorms would warrant the flash flood watch that was issued
early this morning for central North Dakota - valid through
Saturday afternoon.

&&

.BIS Watches/Warnings/Advisories...
Flash Flood Watch from 10 PM CDT this evening through Saturday
afternoon for NDZ002>005-010>013.

Flash Flood Watch through Saturday afternoon for NDZ019>023-025-
034>037-042-045>048-050-051.

&&

UPDATE...JJS
SHORT TERM...JV
LONG TERM...JV
AVIATION...JJS
HYDROLOGY...JV
Hazardous weather outlook, Jul 22, 2:02 PM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT FRI JUL 22 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-232015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
302 PM CDT FRI JUL 22 2016 /202 PM MDT FRI JUL 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND
CENTRAL NORTH DAKOTA FROM THIS AFTERNOON THROUGH TONIGHT. THREATS
INCLUDE LARGE HAIL UP TO THE SIZE OF TENNIS BALLS...DESTRUCTIVE
WINDS TO 70 MPH...AND ISOLATED TORNADOES. VERY HEAVY RAINFALL IS
ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR CENTRAL NORTH
DAKOTA FROM THIS AFTERNOON THROUGH EARLY SATURDAY AFTERNOON. SEE
WEATHER.GOV/BIS FOR DETAILS ON THE FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS REMAIN POSSIBLE OVER WESTERN NORTH DAKOTA ON
SATURDAY MORNING...AND OVER CENTRAL NORTH DAKOTA THROUGH SATURDAY
AFTERNOON.

THERE IS THEN A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY...TONIGHT...AND POSSIBLY ON
SATURDAY. A VERY UNSTABLE AIR MASS CONTINUES DEVELOP TODAY AS A
WARM FRONT MOVES INTO SOUTHERN NORTH DAKOTA...AND WIND SHEAR WILL
BE FAVORABLE FOR ROTATING SUPERCELLS. STORMS MAY MERGE INTO LARGER
CLUSTERS BY TONIGHT...AND CONTINUE INTO SATURDAY AS A COLD FRONT
MOVES ACROSS THE AREA. MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS
ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SPOTTERS
SHOULD BE PREPARED FOR THE POSSIBILITY OF MULTIPLE ACTIVATIONS.

TWH

In the hours before

Local storm report, Jul 22, 5:23 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
623 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 W SUNSET BUTTE        46.15N 103.89W
07/22/2016  E1.00 INCH       BOWMAN             ND   TRAINED SPOTTER

            A FEW QUARTER SIZED HAIL STONES. WINDS ALSO
            MEASURED TO 50 MPH.

&&

MM
Local storm report, Jul 22, 5:24 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     4 W SUNSET BUTTE        46.15N 103.89W
07/22/2016  M50 MPH          BOWMAN             ND   TRAINED SPOTTER

            QUARTER SIZED HAIL ALSO WITH THIS REPORT.

&&

MM
Local storm report, Jul 22, 5:36 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             SELFRIDGE               46.04N 100.93W
07/22/2016  E1.00 INCH       SIOUX              ND   PUBLIC

            MOSTLY PEAS AND DIME SIZE HAIL, A FEW
            QUARTERS... PEA SIZE HAIL ONGOING AT TIME OF
            CALL.

&&

ZH
Local storm report, Jul 22, 5:50 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             1 E SELFRIDGE           46.04N 100.91W
07/22/2016  U1.00 INCH       SIOUX              ND   TRAINED SPOTTER

            SOME QUARTER SIZE HAIL FOR THE PAST 5
            MINUTES AND STILL ONGOING... SMALLER HAIL
            HAD BEEN ONGOING FOR ABOUT 20 MINUTES.

&&

ZH
Local storm report, Jul 22, 5:55 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLOOD            4 N SELFRIDGE           46.10N 100.93W
07/22/2016                   SIOUX              ND   OTHER FEDERAL

            WATER FILLING DITCHES ON HWY 6 NORTH OF
            SELFRIDGE, ABOUT A FOOT FROM THE ROAD.
            COUNTY ROAD 92ND STREET UNDERWATER.

&&

ZH
Local storm report, Jul 22, 5:56 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             4 N SELFRIDGE           46.10N 100.93W
07/22/2016  E1.00 INCH       SIOUX              ND   OTHER FEDERAL

            QUARTERS FALLING DRIVING SOUTH INTO
            SELFRIDGE.

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:38 AM MDTSpecial Weather StatementBISEmmons37 min
Jul 22, 2:47 AM MDTFlash Flood WatchBISBottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more33 hr
Jul 22, 10:40 AM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh65 min
Jul 22, 11:24 AM MDTSevere Thunderstorm WarningBISEmmons, McIntosh66 min
Jul 22, 4:32 PM MDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux58 min
Jul 22, 4:58 PM MDTAreal Flood WarningBISSioux15 hr
Jul 22, 5:03 PM MDTSevere Thunderstorm WarningBISBowman, Golden Valley, Slope57 min
Jul 22, 5:46 PM MDTSevere Thunderstorm WarningBISSioux44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.